# SDR DALA2021081104591

- Difficulty date: August 7, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 103,843 hours, 15,060 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 DUE TO DELAY TAKEN FOR R OFF WING ESCAPE SYSTEM NOT TESTING IN POSITION 1 OR 2 REPLACED BATTERY PACK M00962 AND CHARGER. SYSTEM OPERATION IS NORMAL. (LP 1902902)
